# SDR CALA2025082107988

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 127,150 hours, 19,660 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX REPORTED LOUDER AIR NOISE AT 31D. CONFIRMED BY F/A AND PILOT COMPARE D TO 31A. BOTH EMERGENCY EXIT NO PRESSURIZATION ISSUE REPORTED, GVI OF ALL 4 EMERGENCY EXITS SATIS, FLUSHNESS OF ALL 4 EMERGENCY EXITS ALSO CHECKED SATIS
